Numerical Methods of High-Order Accuracy for Nonlinear Boundary Value Problems. I. One Dimensional Problem.
Numerische Mathematik, Tome 9 (1966), pp. 394-430
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1966__9_131756,
author = {P.G. CIARLET and R.S. VARGA and M.H. SCHULTZ},
title = {Numerical {Methods} of {High-Order} {Accuracy} for {Nonlinear} {Boundary} {Value} {Problems.} {I.} {One} {Dimensional} {Problem.}},
journal = {Numerische Mathematik},
pages = {394--430},
year = {1966},
volume = {9},
zbl = {0155.20403},
url = {http://geodesic.mathdoc.fr/item/NUMA_1966__9_131756/}
}
TY - JOUR AU - P.G. CIARLET AU - R.S. VARGA AU - M.H. SCHULTZ TI - Numerical Methods of High-Order Accuracy for Nonlinear Boundary Value Problems. I. One Dimensional Problem. JO - Numerische Mathematik PY - 1966 SP - 394 EP - 430 VL - 9 UR - http://geodesic.mathdoc.fr/item/NUMA_1966__9_131756/ ID - NUMA_1966__9_131756 ER -
%0 Journal Article %A P.G. CIARLET %A R.S. VARGA %A M.H. SCHULTZ %T Numerical Methods of High-Order Accuracy for Nonlinear Boundary Value Problems. I. One Dimensional Problem. %J Numerische Mathematik %D 1966 %P 394-430 %V 9 %U http://geodesic.mathdoc.fr/item/NUMA_1966__9_131756/ %F NUMA_1966__9_131756
P.G. CIARLET; R.S. VARGA; M.H. SCHULTZ. Numerical Methods of High-Order Accuracy for Nonlinear Boundary Value Problems. I. One Dimensional Problem.. Numerische Mathematik, Tome 9 (1966), pp. 394-430. http://geodesic.mathdoc.fr/item/NUMA_1966__9_131756/